# SDR DALA2019010300063

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 12,128 hours, 4,605 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3841 E AND E DOOR WARNING LIGHT ON AT PUSHBACK. BOTH E AND E DOORS VERIFIED CLOSED. CORRECTIVE ACTION: CLEANED E/E DOOR SWITCH REF AMM 52-49 CKS GOOD, NO FAULTS (0887848).
